# SDR 2000ZZZM182

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19289
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 733 - ORD-IND - NR 3 FIRE PROTECTION DETECTOR CIRCUIT GROUND LIGHT ILLUMINATES INTERMITTENTLY.  ADJUSTED NR 3 FIRE LOOP.  (M)
